# SDR IPXA2017021514069

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 17,906 hours, 11,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT SLIDE FOR MCD WILL NOT PHYSICALLY DISARM AND BAR WILL NOT TRAVEL FULL RANGE.  FOUND FWD GIRT BAR NOT ON DOOR GUIDE FITTING. ADJUSTED ESCAPE SLIDE RELEASE MECHANISM IAW MM 52-10-30-501 OPS NORMAL.
